Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 27, NWS Gaylord, MI

June 20, 2007Manistee County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jun 20, 2007, 11:09 PM EDT for Manistee County, Michigan. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2007, 11:09 PM EDT (03:09 UTC)
Expired
Jun 20, 2007, 11:45 PM EDT
In force
36 min
Issued by
NWS Gaylord, MI
Area
Counties, with a storm outline in the text

County Manistee County, MI

The radar

The NCL Michigan radar (KAPX), 133 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 11:30 PM EDTHAIL 0.5Parkdale, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2007-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 781 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2007-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
781 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1814 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
290 m²/s²
Significant tornado parameter
0.2
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 210309
SVRAPX
MIC101-210400-
/O.NEW.KAPX.SV.W.0027.070621T0309Z-070621T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
1109 PM EDT WED JUN 20 2007

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MANISTEE COUNTY IN NORTHERN LOWER MICHIGAN...

* UNTIL MIDNIGHT EDT

* AT 1108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  ONEKAMA...OR ABOUT 7 MILES NORTHEAST OF MANISTEE...MOVING EAST AT
  45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BRETHREN...
  WELLSTON...
  DUBLIN...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4447 8626 4423 8642 4419 8636 4417 8608
      4418 8582 4426 8582

$$

LAWRENCE
4 follow-up statements
000 
WWUS34 KAPX 210318
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1118 PM EDT WED JUN 20 2007

MIC101-210400-
/O.CON.KAPX.SV.W.0027.000000T0000Z-070621T0400Z/
MANISTEE MI-
1118 PM EDT WED JUN 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR MANISTEE COUNTY...

AT 1116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR NORWALK...OR ABOUT 13 MILES SOUTHWEST OF THOMPSONVILLE...MOVING
EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WELLSTON...
  DUBLIN...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4447 8626 4423 8642 4419 8636 4417 8608
      4418 8582 4426 8582

$$

LAWRENCE
000 
WWUS34 KAPX 210324
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1124 PM EDT WED JUN 20 2007

MIC101-210400-
/O.CON.KAPX.SV.W.0027.000000T0000Z-070621T0400Z/
MANISTEE MI-
1124 PM EDT WED JUN 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR MANISTEE COUNTY...

AT 1120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR BRETHREN...OR ABOUT 15 MILES EAST OF MANISTEE...MOVING EAST AT
45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF THE INDICATED COUNTY...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4447 8626 4423 8642 4419 8636 4417 8608
      4418 8582 4426 8582

$$

LAWRENCE
000 
WWUS34 KAPX 210337
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1137 PM EDT WED JUN 20 2007

MIC101-210400-
/O.CON.KAPX.SV.W.0027.000000T0000Z-070621T0400Z/
MANISTEE MI-
1137 PM EDT WED JUN 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR MANISTEE COUNTY...

AT 1133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR DUBLIN...OR ABOUT 21 MILES WEST OF CADILLAC...MOVING EAST AT 45
MPH.

CONTINUOUS LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

LAT...LON 4430 8588 4417 8597 4417 8582 4426 8582

$$

LAWRENCE
000 
WWUS34 KAPX 210345
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1144 PM EDT WED JUN 20 2007

MIC101-210354-
/O.CAN.KAPX.SV.W.0027.000000T0000Z-070621T0400Z/
MANISTEE MI-
1144 PM EDT WED JUN 20 2007

...THE SEVERE THUNDERSTORM WARNING FOR MANISTEE COUNTY IS
CANCELLED...

AT 1144 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
EXITED THE AREA. THE WARNING HAS THEREFORE BEEN CANCELLED.

ADDITIONAL SHOWERS AND THUNDERSTORMS WILL AFFECT MAINLY THE 
SOUTHWESTERN THIRD OF MANISTEE COUNTY OVER THE NEXT HOUR...A FEW OF 
WHICH MAY PRODUCE SMALL HAIL AND BRIEF GUSTY WINDS. HOWEVER...NO 
ADDITIONAL SEVERE WEATHER IS EXPECTED. STAY TUNED TO NOAA WEATHER 
RADIO FOR ADDITIONAL UPDATES.

LAT...LON 4430 8588 4417 8597 4417 8582 4426 8582

$$

LAWRENCE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 10:08 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 20, 10:08 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1008 PM EDT WED JUN 20 2007

.UPDATE...WHAT REMAINS OF THE BAND OF SHOWERS AND THUNDERSTORMS
THAT HAD BEEN DROPPING STEADILY SOUTHWARD ACROSS THE FORECAST AREA
DURING THE LATE AFTERNOON/EVENING HOURS HAS PRETTY MUCH CLEARED
THE FORECAST AREA. SCATTERED WEAK CONVECTION CONTINUES TO TRY AND
DEVELOP SOUTH OF M-32 IN AREAS OF MOISTURE CONVERGENCE ASSOCIATED
WITH LOW LEVEL CONFLUENCE AXIS COINCIDENT WITH 850MB THETA-E RIDGE
POKING INTO NORTHERN LOWER. MAIN SHORT WAVE TROUGH WHICH HELPED
INITIATE CONVECTION ACROSS WESTERN/CENTRAL UPPER DURING THE
AFTERNOON HAS MOVED WELL EAST OF LAKE SUPERIOR. SO DESPITE 01Z
MESOANALYSIS SHOWING COLD FRONT JUST PASSING THE KEWEENAW
PENINSULA...PASSAGE OF SHORT WAVE TROUGH AND EARLIER CONVECTION
HAS STABILIZED THINGS ACROSS EASTERN UPPER AND THE STRAITS AREA AS
SUGGESTED BY RECENT AIRCRAFT SOUNDINGS.

SO WILL FOCUS REMAINING PRECIPITATION CHANCES OVERNIGHT TO AREAS
ALONG AFOREMENTIONED LOW LEVEL THETA-E/ELEVATED INSTABILITY
AXIS...WHICH WILL LIE SOUTH OF M-72 FOR A WHILE TONIGHT THEN SINK
INTO THE SOUTHERN HALF OF THE LOWER PENINSULA TOWARD DAYBREAK.
PRECIPITATION COVERAGE SHOULD BE PRETTY SPOTTY THROUGH THE REST OF
THE NIGHT...ADDITIONAL CONVECTION DEVELOPING UPSTREAM ACROSS MN/WI
WILL PROPAGATE SOUTHEAST WITH TIME. COLD FRONT ACROSS WESTERN
UPPER/NORTHWEST WI SHOULD CLEAR THE FORECAST AREA SHORTLY AFTER
DAYBREAK...WITH A PUSH OF LOWER DEW POINTS BEHIND IT.

JPB

&&

.AVIATION... /ISSUED 731 PM EDT WED JUN 20 2007/

BAND OF SHOWERS AND THUNDERSTORMS THAT ORIGINATED OVER UPPER MI/
NORTHEAST WI DROPPING SOUTH OF THE STRAITS...STRONGEST ACTIVITY
WILL IMPACT TVC THROUGH 01Z WITH SOME GUSTY WINDS. FARTHER EAST
ANTICIPATING RAIN AT PLN TO END AT TAF ISSUANCE...AND APN WITHIN
AN HOUR OR TWO. CONDITIONS SHOULD IMPROVE AFTER THAT...WITH COLD
FRONTAL PASSAGE EXPECTED IN THE 05Z-09Z TIME FRAME. AS LOW LEVEL
THETA-E RIDGE POKES INTO LOWER MI LATER THIS EVENING AHEAD OF COLD
FRONT...CANT RULE OUT SOME ADDITIONAL DEVELOPMENT THAT COULD
IMPACT TVC THROUGH MIDNIGHT OR SO THOUGH THINK THE BULK OF THE
EVENING PRECIPITATION WILL BE SOUTH OF M-72. EXPECT MAINLY CLEAR
SKIES THURSDAY WITH GUSTY NORTHWEST WINDS.

JPB

&&

.PREV DISCUSSION... /ISSUED 353 PM EDT WED JUN 20 2007/

LATEST RUC ANALYSIS AND VIS/IR/WV/RADAR IMAGERY SHOW A SURFACE LOW
LOCATED OVER SOUTHERN ONTARIO WITH A TRAILING COLD FRONT MOVING SE
ACROSS LAKE SUPERIOR...WESTERN UPPER MICHIGAN AND NORTHERN
WISCONSIN. CONVECTION HAS DEVELOPED RAPIDLY THIS AFTERNOON ACROSS
WESTERN AND CENTRAL UPPER AHEAD OF THE FRONT WHERE THE JUICIER
AIRMASS RESIDES. GREAT DYNAMICS AHEAD OF THE FRONT WITH 0-6KM BULK
SHEAR VALUES 50-60KTS AND SB CAPES AROUND 1000 J/KG ARE SUPPORTING
SEVERE THUNDERSTORMS NEAR MQT. LEADING EDGE OF THIS JUICY AIR
REMAINS ACROSS LAKE MICHIGAN AND CENTRAL UPPER AND IS KNOCKING ON
THE DOOR...USHERED IN BY A 30-40KTS 850MB LLJ. SOME SHOWERS AND
ISOLATED THUNDERSTORM HAVE DEVELOPED ALONG THIS THETAE GRADIENT
AND HAVE IMPACTED PORTIONS OF EASTERN UPPER AND ARE CROSSING
NORTHERN LAKE MICHIGAN AT THE MOMENT. MAIN FORECAST CONCERNS FOR
THE REST OF TODAY AND TONIGHT INCLUDE SHOWER AND THUNDERSTORM
POTENTIAL.

TONIGHT...SHORTWAVE MOVING ACROSS SOUTHERN ONTARIO THIS AFTERNOON...WILL
CONTINUE ITS ESE JAUNT AND PASS ACROSS NORTHERN LAKE SUPERIOR THIS
EVENING. BUT STRONG NW WINDS WITHIN A 105KT JET STREAK ALONG WITH
THIS SHORTWAVE WILL PUSH A COLD FRONT ACROSS THE AREA. COOL...DRY
AIRMASS EARLY THIS AFTERNOON WILL GAVE WAY TO A INCREASINGLY
WARM/MOIST AIRMASS AS A 30KT WESTERLY LLJ ADVECTS HIGHER THETAE
AIR IN FROM MINNESOTA AND WISCONSIN. EXPECT A BAND OF SHOWERS AND
THUNDERSTORMS TO DEVELOP WITHIN THIS 850MB THETAE AXIS AHEAD OF
THE FRONT AND REACH EASTERN UPPER BETWEEN 21-00Z AND THEN SWEEP
ACROSS NORTHERN LOWER BETWEEN 00-06Z. SEVERE POSSIBILITIES
CONTINUE TO LOOK MARGINAL. ON THE FAVORABLE SIDE...WIND FIELDS ARE
IMPRESSIVE WITH A 30-40KT LLJ...40-50KT AT 700MB...AND 60-70KTS AT
500MB WHICH EQUATES TO 50-60KT 0-6KM BULK SHEAR...AND DECENT
FORCING FROM THE COLD FRONT. ON THE OTHERHAND...BEST UPPER LEVEL
SUPPORT IN THE FORM OF DPVA AND DIVERGENCE WITHIN THE LEFT EXIT
REGION OF 105KT JET STREAK LOOKS TO REMAIN TO THE NORTH OVER
ONTARIO. BUT THE BIGGEST LIMITING FACTOR CONTINUES TO BE THE
AMOUNT OF INSTABILITY FOR WHICH THE FRONT CAN TAP INTO. SURFACE
TEMPS/DEWPOINTS CONTINUE TO BE SLOW TO RISE THIS AFTERNOON WITH
THE 850MB THETAE GRADIENT STILL RESIDING JUST WEST OF THE AREA.
WITH THE JUICIER AIRMASS ARRIVING OVER THE NEXT SEVERAL HOURS...IF
PORTIONS OF EASTERN UPPER COULD REACH T/TD OF 72/55...ABOUT 500
J/KG OF ML CAPE COULD BE REALIZED. ONCE THE SUN GOES DOWN...SKINNY
ELEVATED INSTABILITY BETWEEN 400-700 J/KG WILL EXIST AHEAD OF THE
FRONT SO CANNOT RULE OUT SOME CONVECTION SUSTAINING ITSELF THROUGH
THE EARLY OVERNIGHT HOURS. IT WOULD NOT TAKE MUCH FOR THESE
THUNDERSTORMS TO TAP INTO THE STRONGER WINDS ALOFT...AND WILL
CONTINUE TO MENTION THE THREAT OF DAMAGING WINDS AND LARGE
HAIL...WITH MORE EMPHASIS ON THE WIND THREAT.

MPC

REST OF THE FORECAST (THURSDAY THROUGH NEXT WEDNESDAY)...SEASONABLE
TEMPERATURES AND LOW HUMIDITY LEVELS WILL CONTINUE OVER THE NEXT
COUPLE OF DAYS. WARMER AIR WILL BEGIN TO WORK ITS WAY IN OVER THE
WEEKEND BUT THE HUMIDITY WILL REMAIN RELATIVELY LOW. THE BEGINNING
OF NEXT WEEK WILL TURN VERY WARM AND ELEVATED HUMIDITY LEVELS WILL
TEND TO MAKE IT FEEL UNCOMFORTABLE. A COLD FRONT IS EXPECTED TO MOVE
THROUGH LATER TUESDAY INTO EARLY WEDNESDAY WHICH WOULD BRING SOME
RELIEF.

THURSDAY INTO FRIDAY...TROUGHING ALONG THE WEST COAST WILL LEAD TO
INCREASING DOWNSTREAM RIDGING ACROSS THE WESTERN GREAT LAKES. HIGH
PRESSURE AT THE SURFACE WILL BUILD DOWN FROM THE NORTH. MEAN
1000-500 MB RH BETWEEN 40 AND 50 PERCENT THURSDAY DROPS TO 30 TO 40
PERCENT ON FRIDAY. THIS SHOULD LEAD TO PARTLY CLOUDY CONDITIONS. 850
MB TEMPERATURES BETWEEN PLUS 8 AND 10 C BOTH DAYS EXPECTED TO LEAD
TO HIGHS IN THE 70S ACROSS THE ENTIRE FORECAST AREA (HIGHEST
SOUTHERN ZONES). COMFORTABLY COOL AT NIGHT WITH LOWS RANGING FROM
THE MIDDLE 40S TO LOWER 50S.

SATURDAY AND SUNDAY...EXTENDED MODELS ARE IN GENERAL AGREEMENT THAT
THE RIDGE CONTINUES TO SLOWLY AMPLIFY. THERE ARE DIFFERENCES ON THE
HANDLING OF A CUTOFF LOW UNDER THE RIDGE SOMEWHERE IN THE VICINITY
OF THE LOWER MISSISSIPPI VALLEY. THIS IS THE ONE FEATURE THAT HAS
THE POTENTIAL TO MESS UP THE ONGOING FORECAST...OTHERWISE A PLEASANT
WEEKEND IS ANTICIPATED WITH CONTINUED LOWER HUMIDITY LEVELS. 850 MB
TEMPERATURES BLOSSOM TO BETWEEN PLUS 13 AND 15 C SATURDAY THEN TO
BETWEEN PLUS 14 AND 16 C SUNDAY. THEREFORE HIGHS RANGING FROM THE
MIDDLE 70S NORTH TO THE LOWER 80S SOUTH EXPECTED.

MONDAY AND TUESDAY...RIDGE CONTINUES TO BUILD WITH A MORE MOIST
SOUTH SOUTHWEST SURFACE FLOW LEADING TO HIGHER HUMIDITY LEVELS. AS
850 MB TEMPERATURES RISE TO BETWEEN PLUS 18 AND 20 C HIGHS WILL
INCREASE TO NEAR 80 NORTH AND AROUND 90 SOUTH. A NORTHERN STREAM
SHORT WAVE AND ASSOCIATED SURFACE COLD FRONT WILL APPROACH FROM THE
NORTHWEST TUESDAY LEADING TO CHANCE POPS ACROSS NORTHERN ZONES ON
TUESDAY.

WEDNESDAY...SURFACE COLD FRONT IS SHOWN TO PUSH ACROSS THE REGION.
TIMING THIS FAR OUT IS OBVIOUSLY IN QUESTION BUT WILL CONFINE CHANCE
POPS TO EASTERN/SOUTHERN ZONES TO LINE UP WITH SURROUNDING OFFICES.
ANY COOL AIR PUSH SHOULD BE MINIMIZED AS A ZONAL FLOW ALOFT IS SHOWN
TO DEVELOP FOR THE MIDDLE OF NEXT WEEK. FORECAST HIGH TEMPERATURES
WILL BE A FEW DEGREES LOWER THAN PREVIOUS DAYS BUT STILL RANGE FROM
THE MIDDLE 70S NORTH TO THE MIDDLE 80S FAR SOUTH.

SULLIVAN

APX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 20, 7:37 PM EDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
737 PM EDT WED JUN 20 2007

LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008-
015>036-041-042-211000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON-
MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT-
MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY-
ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-
CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-
MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
737 PM EDT WED JUN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...REST OF THE AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND THIS
EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY WEST
OF M-37...INCLUDING AREAS AROUND MANISTEE AND FRANKFORT.  HAIL IN
EXCESS OF 1 INCH IN DIAMETER AND WIND GUSTS IN EXCESS OF 60 MPH WILL
BE THE MAIN SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE RELAY ANY DAMAGE REPORTS TO THE NATIONAL WEATHER
SERVICE.

JPB

In the hours before

Local storm report, Jun 20, 8:07 PM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
807 PM EDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             BENZONIA                44.62N 86.10W
06/20/2007  E1.00 INCH       BENZIE             MI   LAW ENFORCEMENT

            DIME TO QUARTER SIZED HAILSTONES.

&&

JPB

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 10:41 PM EDTSpecial Marine WarningAPX64 min
Jun 20, 11:28 PM EDTSevere Thunderstorm WarningAPXWexford24 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.